Free Access
Volume 23, Number 3, 1989
Attractors, Inertial Manifolds and their Approximation. Proceedings of the Marseille-Luminy... 1987
Page(s) 519 - 533
Published online 31 January 2017
  1. A. V. BABIN, M. I. VISHIK (1), Regular attractors of semigroupsand evolution quations, J. Math. Pures et Appl. 62, pp. 441-491, 1983. [MR: 735932] [Zbl: 0565.47045] [Google Scholar]
  2. A. V. BABIN, M. I. VISHIK (2), Unstable invariant sets of semigroups of nonlinear operators and their perturbations, Uspekhi Mat. Nauk 41, pp. 3-34, 1986, Russian Math. Surveys 41, pp. 1-41, 1986. [MR: 863873] [Zbl: 0624.47065] [Google Scholar]
  3. P. BRUNOVSKY, S.-N. CHOW, Generic properties of stationary solutions of reaction-diffusion equations, J. Diff. Equat. 53, pp. 1-23, 1984. [MR: 747403] [Zbl: 0544.34019] [Google Scholar]
  4. G. COOPERMAN, α-Condensing maps and dissipative systems, Ph. D. Thesis, Brown Umversity, Providence, R.I., June 1978. [Google Scholar]
  5. J. M. GHIDAGLIA, R. TEMAM, Attractors for damped nonlinear hyperbolic equations, J. Math. Pures et Appl., 66, pp. 273-319, 1987. [MR: 913856] [Zbl: 0572.35071] [Google Scholar]
  6. J. K. HALE (1), Asymptotic behavior and dynamics in infinite dimensions, in Nonlinear Differential Equations, J. K. Hale and P. Martinez-Amores, Eds., Pittman 132, 1985. [Zbl: 0653.35006] [Google Scholar]
  7. J. K. HALE (2), Asymptotic Behavior of Dissipative Systems, Surveys and Monographs, Vol. 25, A.M.S., Providence, R.I., 1988. [MR: 941371] [Zbl: 0642.58013] [Google Scholar]
  8. J. K. HALE, X. B. LIN, G. RAUGEL, Upper-semicontinuity of attractors for approximations of semigroups and partial differential equations, Math. of Comp., 50, pp. 89-123, 1988. [MR: 917820] [Zbl: 0666.35013] [Google Scholar]
  9. J. K. HALE, L. MAGALHAES, W. OLIVA, An Introduction to Infinite Dimensional Dynamical Systems, Applied Math. Sciences, Vol. 47, Springer Verlag, 1984. [MR: 725501] [Zbl: 0533.58001] [Google Scholar]
  10. J. K. HALE, G. RAUGEL (1), Upper-semicontinuity of the attractor for a singularly perturbed hyperbolic equation, J. Diff. Equat., 73, pp. 197-214, 1988. [MR: 943939] [Zbl: 0666.35012] [Google Scholar]
  11. J. K. HALE, G. RAUGEL (2), Lower-semicontinuity of attractors of gradient systems and applications, Ann. Mat. Pura e App., to appear. [MR: 1043076] [Zbl: 0712.47053] [Google Scholar]
  12. J. K. HALE, G. RAUGEL (3), Lower-semicontinuity of the singularly perturbed hyperbolic equation, DDE., to appear. [Zbl: 0752.35034] [Google Scholar]
  13. J. K. HALE, G. RAUGEL (4), A reaction-diffusion equation on a thin domain, preprint. [Zbl: 0828.35055] [Google Scholar]
  14. J. K. HALE, G. RAUGEL (5), Morse-Smale property for a singularly perturbed hyperbolic equation, in preparation. [Zbl: 0666.35012] [Google Scholar]
  15. J. K. HALE, C. ROCHA, Interaction of diffusion and boundary conditions, Nonlinear Analysis, T.M.A., 11, pp. 633-649, 1987. [MR: 886654] [Zbl: 0661.35047] [Google Scholar]
  16. A. HARAUX, Two remarks on dissipative hyperbolic problems, Séminaire du Collège de France, J. L. Lions Ed., Pittman, Boston, 1985. [Zbl: 0579.35057] [Google Scholar]
  17. D. HENRY (1), Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math, Vol. 840, Springer Verlag, 1981. [MR: 610244] [Zbl: 0456.35001] [Google Scholar]
  18. D. HENRY (2), Some infinite-dimensional Morse-Smale Systems defined by parabolic partial differential equations, J. Diff. Equat. 59, pp. 165-205, 1985. [MR: 804887] [Zbl: 0572.58012] [Google Scholar]
  19. D. HENRY (3), Generic properties of equilibrium solutions by perturbation of the boundary, Preprint of the « Centre de Recerca Matematica Institut d'Estudis Catalans», 37, 1986. [MR: 921906] [Zbl: 0656.35069] [Google Scholar]
  20. X. MORÀ, J. SOLA-MORALES, The singular limit dynamics of semilinear damped wave equations, J. Diff. Equat., to appear. [MR: 992148] [Zbl: 0699.35177] [Google Scholar]
  21. J. PALIS, W. DE MELO, Geometric Theory of Dynamical Systems, Springer Verlag, 1982. [MR: 669541] [Zbl: 0491.58001] [Google Scholar]
  22. C. ROCHA, Generic properties of equilibria of reaction-diffusion equations with variable diffusion, Proc. Roy. Soc. Edinburgh, 101A, pp. 45-56, 1985. [MR: 824206] [Zbl: 0601.35053] [Google Scholar]
  23. J. SMOLLER, A. WASSERMAN Generic bifurcation of steady-state solutions, J.Diff. Equat. 52, pp. 432-438, 1984. [MR: 744306] [Zbl: 0488.58015] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you